Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

On antibiotic for UTI, pain associated, vaginal lips are very swollen. is UTI back? Is this yeast infection?

I am on day 3 of a 3 day antibiotic treatment for a UTI that I have now had for 8 days. Late in day 1 and yesterday all pain associated w. urinating was gone. This morning though by vaginal lips are very swollen and there is some discomfort. Is my UTI coming back? Is this a yeast infection (i have no other yeast infection symptoms and have never had one before)? What should I do?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi,
Welcome to HCM.
There seems to be some contact irritation like with panties, or pads, which could have caused the swelling of vulva. I suggest you take the same antibiotics for two more days. Keep those areas clean and dry. Drink lots of water. Application of antibacterial/antifungal cream over the swollen area will help to some extent.
Thanks.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor